# SDR IPXA10M62808

- Difficulty date: September 10, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E COMPARTMENT AT XOS 758 CEILING DOUBLER IS CRACKED AT FASTNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER AND ANGLES IAW SRM 57-40-02, REPAIR 9, FIG 203.
